# SDR AALA201706229013

- Difficulty date: June 20, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 9,442 hours, 3,017 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR AREA HAS TRASH. REMOVED TRASH FROM R1 DOOR GIRT BAR AREA. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
